Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What can be the reason for tiredness and giddiness at times ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
I'm 35 years old male,I have been feeling really tired and breathless lately,even giddiness at times.however,I have been sleeping well and try to workout 5 times a week.But I still feel tired,find it hard to stay focus in the day at work.lately,I even had stomache/diarrhea for three days.please help me.....
Posted Tue, 24 Apr 2012 in General Health
Answered by Dr. Puneet Maheshwari 5 hours later

Thanks for the query,

From your history, it seems you are suffering from some sort of deficiency and GI upset. Now the target is to reach the diagnosis.

First of all consult an gastroentrologist, and get following investigations done.

1- general blood picture.
2-serum calcium, sodium, potassium.
3-X-ray chest

In the mean time adjust your diet as

#take vitamin and mineral supplements.
# take protein XXXXXXX diet.
#take saturated oils rather unsaturated.
#green leafy vegetables and seasonal fruits.
#take yogurt.
# and a fiber XXXXXXX diet.

Medical treatment will include--

1- An GI friendly antibiotic like tetracycline twice daily for 5 days.
2-Lactobacillus supplements for 5 days.
3-A LOCAL VASODILATOR like betahistine for dizziness.

And dont forget for regular aerobic exercises.

Try all these suggestions for at least 2 weeks and i am sure you will feel better.

Hope this answer will help you, And worry it is not a serious condition and with a slight change in lifestyle, you will be all rite.

I am ready for future follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor